# SDR DALA2018081004973

- Difficulty date: August 10, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 74,227 hours, 55,041 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT AFT LAVATORY SMOKE DETECTOR WAS BEEPING.  REPLACED THE SMOKE DETECTOR IAW AMM 26-13. OPS CHECKED GOOD.
